On Controllability of Fuzzy Dynamical Matrix Lyapunov Systems

Open access

Abstract

In this paper, we provide a way to combine matrix Lyapunov systems with fuzzy sets to form a new system called fuzzy dynamical matrix Lyapunov system and obtain a suffcient condition for the controllability of this system.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Alexander Graham Kronecker products and matrix calculus with applications Ellis Horwood Ltd. England 1981

  • [2] R.J.Aumann Integrals of set-valued functions Journal of Mathematical Analysis and Applications 12 (1965) 1-12

  • [3] J.B.Conway A course in functional analysis Springer-Verlag New York 1990

  • [4] G.Debreu Integration of correspondence in: Proc. Fifth Berkeley Symp. Math. Statist. Probab. Part 1(Univ. California Press Berkeley CA) 2 (1967) 351-372

  • [5] Z.Ding and A.Kandel On the controllability of fuzzy dynamical systems (I) The Journal of Fuzzy Mathematics 18/1 (2000) 203-214

  • [6] B. Dubey and R.K. George Controllability of semi-linear matrix Lyapunov systems Electronic Journal of Di erential Equations 2013 No.42 (2013) 1-12

  • [7] O.Kaleva Fuzzy di erential equations Fuzzy sets and Systems 24 (1987) 301-317

  • [8] V.Lakshmikantham and R.Mohapatra Theory of Fuzzy Differential Equations and Inclusions Taylor and Francis London 2003

  • [9] M.S.N.Murty and B.V.Appa Rao Two point boundary value problems for matrix Lyapunov systems Journal of the Indian Mathematical society 73/1 (2006) 1-7

  • [10] M.S.N.Murty B.V.Appa Rao and G.Suresh Kumar Controllability Observability and Realizability of matrix Lyapunov systems Bulletin of the Korean Mathematical Society 43/1 (2006) 149-159

  • [11] M.S.N.Murty and G.Suresh Kumar On Controllability and Observability of Fuzzy Dynamical Matrix Lyapunov Systems Advances in Fuzzy Systems 2008 (2008) 1-16

  • [12] M.S.N.Murty and G.Suresh Kumar On Observability of Fuzzy Dynamical Matrix Lyapunov Systems Kyungpook Mathematical Journal 48 (2008) 473-486

  • [13] C.V.Negoita and D.A.Ralescu Applications of fuzzy sets to systems analysis Willey New York 1975

  • [14] M.Radstrom An embedding theorem for space of convex sets Proceedings of American Mathematical Society 3 (1952) 165-169

Search
Journal information
Impact Factor


Mathematical Citation Quotient (MCQ) 2018: 0.09

Target audience:

researchers in all branches of mathematics and computer science

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 158 78 4
PDF Downloads 79 51 1